# SDR QXEA2024020900029

- Difficulty date: February 4, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 16,937 hours, 11,102 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 17103302901
- Condition: Leaking
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM INBOARD SIDE OF CLAMP RING ON RIGHT WING FUEL PANEL 621BB. REPLACED SEAL RING ON ACCESS PANEL NO LEAKS NOTED IAW AMM 28-11-03-4000-801.
